# SDR REXA2025080600785

- Difficulty date: July 18, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 37,723 hours, 27,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903310217
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO CARD 900-53-900-105': PREVIOUS BLEND OUT FOUND AT REPAIR DOUBLER LOCATED AT FUSELAGE SKIN AT FS 581 BTW STGR 16 LH AND 17 LH. PREVIOUS REPAIR DOUBLER LOCATED AT FUSELAGE SKIN AT FS 581 BTW STGR 16 LH AND 17 LH WAS REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01 AND REO 690-53-31-080 REV. --
